# SDR AWXA200600292

- Difficulty date: January 29, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 52,232 hours, 22,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371111202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C4 CHECK DISCOVERED LEVEL 2 CORROSION ON THE LT INBOARD SEAT TRACK BETWEEN FS 41 AND FS 47 AND AT Y765.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-31-15 FIG 103.  MAINTENANCE REMOVED AND INSTALLED NEW SEAT TRACK ON THE LT INBOARD SEAT TRACK FROM FS 41 TO FS 47 AT Y765 IAW AIRBUS 320 SRM 51-72-11.
